hrcak mascot   Srce   HID

Izvorni znanstveni članak

On logarithmic convexity for Giaccardi's difference

Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia
Atiq Ur Rehman ; Abdus Salam School of Mathematical Sciences, GC University,68-B, New Muslim Town, Lahore 54600, Pakistan

Puni tekst: engleski, pdf (198 KB) str. 1-10 preuzimanja: 552* citiraj
APA 6th Edition
Pečarić, J. i Rehman, A.U. (2013). On logarithmic convexity for Giaccardi's difference. Rad Hrvatske akademije znanosti i umjetnosti, (515=17), 1-10. Preuzeto s https://hrcak.srce.hr/104400
MLA 8th Edition
Pečarić, Josip i Atiq Ur Rehman. "On logarithmic convexity for Giaccardi's difference." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 515=17, 2013, str. 1-10. https://hrcak.srce.hr/104400. Citirano 10.08.2020.
Chicago 17th Edition
Pečarić, Josip i Atiq Ur Rehman. "On logarithmic convexity for Giaccardi's difference." Rad Hrvatske akademije znanosti i umjetnosti , br. 515=17 (2013): 1-10. https://hrcak.srce.hr/104400
Harvard
Pečarić, J., i Rehman, A.U. (2013). 'On logarithmic convexity for Giaccardi's difference', Rad Hrvatske akademije znanosti i umjetnosti, (515=17), str. 1-10. Preuzeto s: https://hrcak.srce.hr/104400 (Datum pristupa: 10.08.2020.)
Vancouver
Pečarić J, Rehman AU. On logarithmic convexity for Giaccardi's difference. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2013 [pristupljeno 10.08.2020.];(515=17):1-10. Dostupno na: https://hrcak.srce.hr/104400
IEEE
J. Pečarić i A.U. Rehman, "On logarithmic convexity for Giaccardi's difference", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 515=17, str. 1-10, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/104400. [Citirano: 10.08.2020.]

Sažetak
In this paper, the Giaccardi’s difference is considered in
some special cases. By utilizing two classes of the convex functions,
the logarithmic convexity of the Giaccardi’s difference is proved.
The positive semi-definiteness of the matrix generated by Giaccardi’s
difference is shown. Related means of Cauchy type are defined
and monotonicity property of these means is proved. The
related mean value theorems of Cauchy type are also given.

Ključne riječi
Convex function; log-convex function; Giaccardi’s inequality; mean value theorems

Projekti
MZOS / ZP / 117-1170889-0888 - Generalne nejednakosti i primjene

Hrčak ID: 104400

URI
https://hrcak.srce.hr/104400

Posjeta: 680 *